A note on linear preservers of certain ranks of tensor products of matrices

In this note, we give a simple proof as well as an extension of a very recent result of B. Zheng, J. Xu and A. Fosner concerning linear maps between vector spaces of complex square matrices that preserve the rank of tensor products of matrices by using a structure theorem of R. Westwick on linear ma...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: Lim, Ming Huat
التنسيق: مقال
منشور في: Taylor & Francis Ltd. 2015
الموضوعات:
الوصول للمادة أونلاين:http://eprints.um.edu.my/12830/
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
id my.um.eprints.12830
record_format eprints
spelling my.um.eprints.128302019-12-04T08:08:07Z http://eprints.um.edu.my/12830/ A note on linear preservers of certain ranks of tensor products of matrices Lim, Ming Huat Q Science (General) In this note, we give a simple proof as well as an extension of a very recent result of B. Zheng, J. Xu and A. Fosner concerning linear maps between vector spaces of complex square matrices that preserve the rank of tensor products of matrices by using a structure theorem of R. Westwick on linear maps between tensor product spaces that preserve non-zero decomposable elements. Taylor & Francis Ltd. 2015 Article PeerReviewed Lim, Ming Huat (2015) A note on linear preservers of certain ranks of tensor products of matrices. Linear & Multilinear Algebra, 63 (7). pp. 1442-1447.
institution Universiti Malaya
building UM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Malaya
content_source UM Research Repository
url_provider http://eprints.um.edu.my/
topic Q Science (General)
spellingShingle Q Science (General)
Lim, Ming Huat
A note on linear preservers of certain ranks of tensor products of matrices
description In this note, we give a simple proof as well as an extension of a very recent result of B. Zheng, J. Xu and A. Fosner concerning linear maps between vector spaces of complex square matrices that preserve the rank of tensor products of matrices by using a structure theorem of R. Westwick on linear maps between tensor product spaces that preserve non-zero decomposable elements.
format Article
author Lim, Ming Huat
author_facet Lim, Ming Huat
author_sort Lim, Ming Huat
title A note on linear preservers of certain ranks of tensor products of matrices
title_short A note on linear preservers of certain ranks of tensor products of matrices
title_full A note on linear preservers of certain ranks of tensor products of matrices
title_fullStr A note on linear preservers of certain ranks of tensor products of matrices
title_full_unstemmed A note on linear preservers of certain ranks of tensor products of matrices
title_sort note on linear preservers of certain ranks of tensor products of matrices
publisher Taylor & Francis Ltd.
publishDate 2015
url http://eprints.um.edu.my/12830/
_version_ 1654960645242617856
score 13.250246